About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 186928, 12 pages
http://dx.doi.org/10.1155/2010/186928
Research Article

Positive Solution to Nonzero Boundary Values Problem for a Coupled System of Nonlinear Fractional Differential Equations

Department of Mathematics, Xiangnan University, Chenzhou 423000, China

Received 13 April 2009; Accepted 9 June 2009

Academic Editor: Shaher Momani

Copyright © 2010 Jinhua Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinhua Wang, Hongjun Xiang, and Zhigang Liu, “Positive Solution to Nonzero Boundary Values Problem for a Coupled System of Nonlinear Fractional Differential Equations,” International Journal of Differential Equations, vol. 2010, Article ID 186928, 12 pages, 2010. doi:10.1155/2010/186928